# SDR HEEA0013424

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: SB7004103
- Condition: Worn
- Location: Blade Spindle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS EXCESSIVE RUBBER WEAR.
